# SDR IPXA2023082293994

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53985152201
- Part serial: NA
- Condition: Dented
- Location: Aft Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CDENT AT FR 92 BETWEEN STR 16R AND 19RREPAIRED AREA IAW SRM 53-12-12
